Maslov index for Hamiltonian systems

Electronic Journal of Differential Equations. 2008;2008(09):1-10

 

Journal Homepage

Journal Title: Electronic Journal of Differential Equations

ISSN: 1072-6691 (Print)

Publisher: Texas State University

LCC Subject Category: Science: Mathematics

Country of publisher: United States

Language of fulltext: English

Full-text formats available: PDF, TEX

 

AUTHORS

Alessandro Portaluri

EDITORIAL INFORMATION

Peer review

Editorial Board

Instructions for authors

Time From Submission to Publication: 20 weeks

 

Abstract | Full Text

The aim of this article is to give an explicit formula for computing the Maslov index of the fundamental solutions of linear autonomous Hamiltonian systems in terms of the Conley-Zehnder index and the map time one flow.